Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Side effects of Adefovir.....
Oct 15, 2005

Please answer me....

i have diaganosed HEP B last 6 months i gone my all test( DNA and biospy ) all are normal ,as per my doc no treatment is required ,but for my concern to this diesease my doc started Hepsra adefovir 10 mg daily now its almaost 4 months i am going through that right now from last 1 month i have some pain in my right upper abdomen under right ribs i dont know what is that...

please tell me is any concern for active viral or any thing else....or its an side effect of adefovior....

thanks in advance...

Response from Dr. McGovern

If your liver biopsy is normal, your doctor may be entirely right that it is not necessary to pursue treatment at this time.

There are many drugs available for treatment for hepatitis B. However, I think we are going to learn a lot about what is the best way to use these medications, how to sequence them, how to combine them, etc..over the next few years.

If your doctor thinks you do not need treatment and your liver biopsy looks good, I would consider stopping - but only after you first speak with your physician. Do NOT stop medications before you speak with him or her.

I would also call your doctor to discuss the discomfort you are having to be certain you are not have any flare of your hepatitis, although this would be unusual on adefovir.

Dr. McG



Previous
Hep C infection risk
Next
HBEAG & HBEAB RESULTS

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement